# SDR HEEA954300

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 206010110105
- Condition: Deteriorated
- Location: M/R Thrust
- Part time: 905 hours
- Component: 206011100149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LOAD ON PLUGS CAUSING MATERIAL TO DETERIORATE. PARTS SCRAPPED LOCALLY.  APPLIED TORQUE ON ADJUSTING SCREWS AND LOWERED PRELOAD ON THRUST PLUGS.
